ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Critical age-dependent branching Markov processes and their scaling limits

Athreya, Krishna B and Athreya, Siva R and Iyer, Srikanth K (2010) Critical age-dependent branching Markov processes and their scaling limits. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 120 (3). pp. 363-385.

critical.pdf - Published Version

Download (280kB)
Official URL: http://www.ias.ac.in/mathsci/


This paper studies:(i)the long-time behaviour of the empirical distribution of age and normalized position of an age-dependent critical branching Markov process conditioned on non-extinction;and (ii) the super-process limit of a sequence of age-dependent critical branching Brownian motions.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Age-dependent;branching;ancestoral times;measure-valued; empirical distribution.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 24 Aug 2010 06:04
Last Modified: 19 Sep 2010 06:14
URI: http://eprints.iisc.ac.in/id/eprint/31317

Actions (login required)

View Item View Item